Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Developed rash and bumps. Had strep and wad on antibiotics. Have bumps under arm and near groin area. No fever. Remedy?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2007
Answered : 822 Questions
Question
I HAVE MY 13 MONTH OLD GRANDSON AND HE HAS DEVELOPED A HORRIBLE RASH AND BUMPS ON HIM...I HAVE A PICTURE I CAN SEND YOU IT LOOKS LIKE CHICKEN POX OR SHINGLES TO ME...HE HAS HAD NO FEVER...AROUND MAY 29TH HE HAD STREP AND WAS ON AMOXICYLLN FOR 10 DAYS, HE CAME TO XXXXXXX TO STAY WITH ME ON XXXXXXX 7TH ON XXXXXXX 10TH HAD HIGH FEVER WENT TO DOCTOR AND AND HE HAD EAR INFECTION IN BOTH EARS....PUT ON CEDFNIR GOT RASH WITH THAT SO CHANGED TO AMOXICLYN AND VOMITTING OCCURED, SO TOOK OFF ALL MEDS...HAD EARS CHECKED AGAIN AND THEY WERE CLEAR....LAST SUNDAY XXXXXXX 30TH NOTICED SMALL RED BUMP UNDER ARM....THROUGHOUT THE WEEK TURNED INTO HUGE RED SORE AND OTHER SORES HAVE SPREAD ACROSS STOMACHE ONE NEAR GROIN AREA AND LOWER BACK...HE HAS HAD NO FEVER WITH THIS THOUGH...
Posted Wed, 24 Jul 2013 in Child Health
 
 
Answered by Dr. Imraan Hussain 1 hour later
Hi

Thanks for your query ,

I can feel your concerns for the horrible rash and associated problems ,

Yes it seems to be chicken pox rash but other possibilities should also be looked in.

Is there any history of redness in eyes, peeling off skin from the fingers, pain in the joints or any palpable lymph node?

Is he had any past history of drug reaction .

Is there any history of oral ulcers and difficulty in swallowing?

Kindly reply to these history question so that I can better interpret the disease and its treatment.

Wishing him a speedy recovery.


Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Developed rash and bumps. Had strep and wad on antibiotics. Have bumps under arm and near groin area. No fever. Remedy? 1 hour later
he had the flu at about 8 mths old and was given tamiflu and had a rash breakout with that so discontinued with that medication and the reactions to the meds i have explained earlier....no other issues that i am aware of....no trouble swallowing that i know of either....when i took him to the clinic on friday the 5th of july to have them evaluate the rash it was mainly the area under his arm....at that time they also looked in his ears and said they were red again and his throat was slightly red but decided not to prescribe antibiotics...
 
 
Answered by Dr. Imraan Hussain 15 minutes later
Thanks for writing back.

It means that the major junk of the diseases is out and most likely its a viral infection .

Chicken pox can be the culprit.
My recommendations are to start with an antiviral drug after consulting your doctor.
Give him plenty of water.

Apply local antibiotic ointment over the lesion to avoid super added bacterial infections.


Hope I answered you , If you do not need any other clarifications , kindly rate the query.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor